# SDR 2002F00644

- Difficulty date: April 12, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Part number: 939D1502
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB-OUT OF PHL, GEN 1 BTB, GB AND FIELD LIGHTS ILLUMINATED FOLLOWED ABNORMAL PROCEDURES DUMPED 22,000 LBS RETURNED TO AIRPORT ONE GENERATOR ALREADY ON DMI SWAPPED RN 1 AND NR 2 VOLTAGE REGULATOR.  OPS CHECK GOOD PER MM 24-20.  AIRCRAFT RETURNED TO SERVICE.  (M)
